# SDR DL72W992703

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2813W
- Make and model: Boeing 727247
- Aircraft serial: 20869
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 651842011
- Condition: Corroded
- Location: Bs 312
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN BELOW THE LAVATORY SERVICE PANEL WAS FOUND WITH AN AREA OF SKIN CORROSION AT STRINGER 20R BETWEEN FS 300 & FS 312.  THE CORROSION WAS REMOVED WITH AN 8 X 2 SKIN CUTOUT.  THE CUTOUT WAS REPAIRED WITH AN EXTERNAL      ALUMINUM DOUBLER PER ER/A 368892-14, REV A.
